Volume 24, Number 4
Previous Issue Next Issue

Sang Dong Kim & Byeong Chun Shin

J. Comp. Math., 24 (2006), pp. 451-462

Preview Full PDF 25 924 Abstract

Wen-sheng Zhang & Guan-quan Zhang

J. Comp. Math., 24 (2006), pp. 463-474

Preview Full PDF 27 955 Abstract

A. Moudafi & P.-E. Maing

J. Comp. Math., 24 (2006), pp. 475-480

Preview Full PDF 26 953 Abstract

Zheng-su Wan, Ben-yu Guo & Zhong-qing Wang

J. Comp. Math., 24 (2006), pp. 481-500

Preview Full PDF 30 928 Abstract

Zhang-jin Huang, Jian-song Deng, Yu-yu Feng & Fa-lai Chen

J. Comp. Math., 24 (2006), pp. 501-514

Preview Full PDF 24 956 Abstract

Qian-jin Zhao & Jie-qing Tan

J. Comp. Math., 24 (2006), pp. 515-526

Preview Full PDF 30 963 Abstract

Jian-lin Jiang & Bo Chen

J. Comp. Math., 24 (2006), pp. 527-538

Preview Full PDF 29 951 Abstract

Zhong-zhi Bai, Jun-feng Yin & Yang-feng Su

J. Comp. Math., 24 (2006), pp. 539-552

Preview Full PDF 27 975 Abstract

Xing-hua Wang & He-yu Wang

J. Comp. Math., 24 (2006), pp. 553-560

Preview Full PDF 28 949 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80